Adverse drug reactions in children in Camag�ey Province, Cuba
- Antibiotics and Diarrhea. // Pediatrics for Parents;2003, Vol. 20 Issue 10, p7
Discusses antibiotic-associated diarrhea, a side-effect of antibiotics which causes loose stools or diarrhea. Prevalence of children who experienced antibiotic-associated diarrhea; Naming of Augmentin as the antibiotic that most likely causes diarrhea.
- Is This an Antibiotic Reaction? Gurwood, Andrew S. // Review of Optometry;6/15/2007, Vol. 144 Issue 6, p130
A diagnostic quiz concerning an oral antibiotic reaction is presented.
- Also of note. Burke, Michael G. // Contemporary Pediatrics;Aug2003, Vol. 20 Issue 8, p122
Discusses research being done on the safety of fluoroquinolones as antibiotic for children. Reference to a study by M. Chalumeau et al published in a 2003 issue of "Pediatrics"; Number of children in pediatrics departments in France who were involved in the study; Occurrence of musculoskeletal...
- Cephalosporins--the third-generation. Treloar, Dena // RN;Jan86, Vol. 49 Issue 1, p28
Presents information on the third generation of cephalosporin antibiotics. Details on the first and second generation of cephalosporin; Potential benefits of the third generation antibiotics; Uses of the third-generation cephalosporin; Things to remember before administering cephalosporin;...
- Neuropathy noted in prolonged use of linezolid. // Infectious Disease News;Jun2011, Vol. 24 Issue 6, p42
The article reports on a study which found that neuropathy may occur in prolonged use of linezolid.
- Antibiotic-associated diarrhea common with broad-spectrum antibiotics. // Infectious Disease News;Oct2011, Vol. 24 Issue 10, p21
The article focuses on a research study presented at the 2011 Interscience Conference on Antimicrobial Agents and Chemotherapy (ICAAC) held on September 17-20 in Chicago, Illinois which revealed that antibiotic-associated diarrhea is more common in hospital patients receiving broad-spectrum...
- ASTHMA MAY BE TIED TO ANTIBIOTIC USE. Hurley, Mary Lou // RN;Oct2007, Vol. 70 Issue 10, p26
The article presents the results of a study which suggested that antibiotics may induce asthma in children. Data collected from 13,000 youngsters revealed that infants who took more than four courses of antibiotics before their first birthday have the highest risk of developing asthma. The...
- Drug-induced fever and bone marrow suppression in a 12-year-old girl with cystic fibrosis. Gore, Claudia; David, T. J. // Journal of the Royal Society of Medicine (Supplement);Jul2001, Vol. 94 Issue 40, p35
The article presents a medical case involving a 12-year-old girl with cystic fibrosis (CF) who suffered from severe chronic lower respiratory tract infection. The drugs administered to the patient for persistent respiratory Staphylococcus aureus infection and the resulting complications based on...
- Pediatric use of Neumega should be restricted. // Drug Utilization Review;Oct2001, Vol. 17 Issue 10, p79
No abstract available.